Duflo-Moore Operator for The Square-Integrable Representation of 2-Dimensional Affine Lie Group
In this paper, we study the quasi-regular and the irreducible unitary representation of affine Lie group of dimension two. First, we prove a sharpening of Fuhr’s work of Fourier transform of quasi-regular representation of . The second, in such the representation of affine Lie group is square-integrable then we compute its Duflo-Moore operator instead of using Fourier transform as in F hr’s work.
 A. . Farashahi, “Square-integrability of metaplectic wave-packet representations of L^2(R),” J. Math. Anal. Appl., vol. 449, no. 1, 2017.
 A. Grossmann, J. Morlet, and T. Paul, “Transform associated to square-integrable group of representations I,” J.Math.Phys, vol. 26, pp. 2473--2479, 1985.
 A. Grossmann, J. Morlet, and T. Paul, “Trsansform associated to square-integrable group representations .II. Examples,” Ann.Inst.H.Poincare Phys.Theor, vol. 45, pp. 293--309, 1986.
 P. Stachura, “On the quantum ax+b group,” J. Geom. Phys., vol. 73, pp. 125--149, 2013.
 Zeitlin,A.M, “Unitary representations of a loop ax+b group, Wiener measure and \Gamma -function,” J. Funct. Anal., vol. 263, no. 3, pp. 529--548, 2012.
 M. . Dyer and G. . Lehres, “Parabolic subgroup orbits on finite root systems,” J. Pure Appl. Algebr., vol. 222, no. 12, pp. 3849--3857, 2018.
 M. Calvez and et al, “Conjugacy stability of parabolic subgroups of Artin-Tits groups of spherical type,” J. Algebr., vol. 556, pp. 621--633, 2020.
 E. Kurniadi and H. Ishi, “Harmonic analysis for 4-dimensional real Frobenius Lie algebras,” in Springer Proceeding in Mathematics & Statistics, 2019.
 W. Rump, “Affine stucture of decomposable solvable groups,” J. Algebr., vol. 556, pp. 725--749, 2020.
 H. Li and Q. Wang, “Trigonometric Lie algebras, affine Lie algebras, and vertex algebras,” J. Adv. Math., vol. 363, 2020.
 J. . Souza, “Sufficient conditions for dispersiveness of invariant control affine system on the Heisenberg group,” Syst. &Control Lett., vol. 124, pp. 68--74, 2019.
 E. Marberg, “On some actions the 0-zero hecke monoids of affine symmetric groups,” J. Comb. Theory, vol. 161, pp. 178--219, 2019.
 Ayala,V, A. Da Silva, and M. Ferreira, “Affine and bilinear systems on Lie groups,” Syst. &Control Lett., vol. 117, pp. 23--29, 2018.
 F. Catino, I. Colazzo, and P. Stefanella, “Regular subgroups of the affine group and asymmetric product of radical braces,” J. Algebr., vol. 455, pp. 164--182, 2016.
 D. Burde and et al, “Affine actions on Lie groups and post-Lie algebra structures,” J. Linear Algebr. Its Appl., vol. 437, no. 5, pp. 1250--1263, 2012.
 H. Kato, “Low dimensional Lie groups admitting left-invariant flat projective or affine structures,” J. Differ. Geom. Its Appl., vol. 30, no. 2, pp. 153--163, 2012.
 H. Fuhr, Abstrac harmonic analysis of continuous wavelet transforms, Lecture notes in mathematics. Berlin: Springer-Verlag, 2005.
 E. Kurniadi, “On Square-Integrable Representations of A Lie Group of 4-Dimensional Standard Filiform Lie Algebra,” CauchyJurnal Mat. Murni dan Apl., 2020.
 A. A. Kirillov, “Lectures on the Orbit Method, Graduate Studies in Mathematics,” Am. Math. Soc., vol. 64, 2004.
 R. Berndt, Representation of linear groups. An introduction based on examples from physics and number theory. Wiesbaden: Vieweg, 2007.
 P. Aniello, G. Cassinelli, E. de Vito, and Levrero,A., “Square-integrability of induced representations of semidirect products,” Rev.Math.Phys, vol. 10, pp. 301--313, 1998.
 M. Duflo and C. C. Moore, “On the Regular Representation of a nonunimodular Locally Compact,” J. Funct. Anal., vol. 21, pp. 209–243, 1976.
 E. Kurniadi, “Harmonic analysis for finite dimensional real Frobenius Lie algebras,Ph.D thesis, ” Nagoya University, 2019.
Copyright (c) 2020 Edi Kurniadi, Nurul Gusriani, Betty Subartini
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons License that allows others to share the work with an acknowledgment of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgment of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work